How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Type Your Question Here...

Customer Question

Type Your Question Here...
Submitted: 1 year ago.
Category: Medical
Expert:  titus2381 replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. May I ask, what is your specific mental health question that you would like an answer to in regards ***** ***** situation?

Customer: replied 1 year ago.
Hi Dr. Z. I am having stomach troubles.
Expert:  titus2381 replied 1 year ago.

Is this a mental health question because you posted your question in the mental health category? If this is a gastrointestinal question, I can ask the moderators to move the question to that category for you.

Customer: replied 1 year ago.
Expert:  titus2381 replied 1 year ago.

Okay, I will ask the moderators to move the question.

Customer: replied 1 year ago.
My doctor stopped one of my medications and now I think I'm starting to get depressed
Expert:  Dr. Thomas, MD replied 1 year ago.

Hello

I am a double board certified clinical doctor.

What stomach troubles are you having?

What diagnosis from your doctor?

What medical history?